Find Paper, Faster
Example:10.1021/acsami.1c06204 or Chem. Rev., 2007, 107, 2411-2502
A generalized Blakers–Massey theorem
Journal of Topology  (IF1.582),  Pub Date : 2020-09-07, DOI: 10.1112/topo.12163
Mathieu Anel, Georg Biedermann, Eric Finster, André Joyal

We prove a generalization of the classical connectivity theorem of Blakers–Massey, valid in an arbitrary higher topos and with respect to an arbitrary modality, that is, a factorization system ( L , R ) in which the left class is stable by base change. We explain how to rederive the classical result, as well as the recent generalization of Chachólski, Scherer and Werndli (Ann. Inst. Fourier 66 (2016) 2641–2665). Our proof is inspired by the one given in homotopy‐type theory in Favonia et al. (2016).